# SDR SWAA2024081325462

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N8784Q
- Make and model: Boeing 737-8
- Aircraft serial: 67757
- Aircraft time: 6,152 hours, 3,051 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Hinge
- Condition: Broken
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT ROW 16D IN ARM TRAY TABLE COVER HINGE BROKEN<[01] 05 - OK TO CONTINUE PER [MEL 25-10-01 XE;(NEF) PAX SEAT ARMREST]. WITH SP 1B_________ AND AUTHORIZATION NUMBER ____209052___;[02] REMOVED AND REPLACED ROW 16D TRAY TABLE COVER IN REFERENCE TO CMM 25-23-65.
